More info about Opipramol


Interesting about Opipramol

As therapy of intoxication, specific antidote is not available, removal of the drug by vomiting or gastric lavage should be done. Continuous cardiovascular monitoring for at least 48 hours should be done. In case of respiratory failure due to overdose, intubation and artificial respiration should be done. During severe hypotension due to overdose, corresponding recumbent positioning, plasma expander, dopamine or dobutamine as drops-infusion should be initiated. In heart rhythm disturbances, individualized treatment should be done where appropriate pacemaker and compensation in low potassium levels and possible acidosis should be done. While in convulsions due to overdose, administration of intravenous diazepam or another anticonvulsant agent such as phenobarbital or paraldehyde should be done though intensification of existing respiratory insufficiency, hypotension, or coma may happen.